advertisement
Question
Posted by: Wayne | 2012/01/31

Weight loss and vitamins

Hi,
I am currently trying to lose weight and live a healthier lifestyle. I eat healthily, 5 meals a day and excercise 30 minutes on a treadmill 4 - 5 days a week. I have already lost 9 kg''s but suddenly the breaks have been applied and in the last two weeks I have only lost 200g. What can be the problem? I''m also taking Vitaforce Nutri-b daily, can this be the cause of me not being able to lose more weight? Please advise because its demotivating when you simply stop losing weight for no reason. Thanks and regards, Wayne

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Wayne
Congratulations on losing 9 kg in a sensible way by doing plenty of exercise and eating healthy meals. There are many reasons why weightloss tends to slow down after a while. The most usual reason is that the human body always tries to achieve a balance and if you lose weight and change your eating habits, the body will try to adapt its metabolism to maintain equilibrium. The important thing is not to panic, not to get demotivated, not to suddenly start starving yourself, but to persevere. You can possibly up your exercise schedule a bit, but otherwise stick to your regimen and you will start losing weight again. I do not think the Vitaforce Nutri-B is slowing down your weightloss unless it increases your appetite? If you are still eating the same quantities of food as at the start of your change to a healthier lifestyle, then the Nutri-B is not affecting your appetite or your weight.
Please be patient with your body, you will start losing again.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: comfort | 2015/12/14

Hie doc I'm always getting tired and even ma mind get tired and having neck pain, Some time I'm feeling weak and dizziness

Reply to comfort
Posted by: Wayne | 2012/02/01

Hi Doc,

Very motivating, thank you!

Reply to Wayne
Posted by: DietDoc | 2012/01/31

Dear Wayne
Congratulations on losing 9 kg in a sensible way by doing plenty of exercise and eating healthy meals. There are many reasons why weightloss tends to slow down after a while. The most usual reason is that the human body always tries to achieve a balance and if you lose weight and change your eating habits, the body will try to adapt its metabolism to maintain equilibrium. The important thing is not to panic, not to get demotivated, not to suddenly start starving yourself, but to persevere. You can possibly up your exercise schedule a bit, but otherwise stick to your regimen and you will start losing weight again. I do not think the Vitaforce Nutri-B is slowing down your weightloss unless it increases your appetite? If you are still eating the same quantities of food as at the start of your change to a healthier lifestyle, then the Nutri-B is not affecting your appetite or your weight.
Please be patient with your body, you will start losing again.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement